# SDR IPXA2024012641734

- Difficulty date: January 26, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 22,986 hours, 13,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW L1 DOOR SLIDE WILL NOPT ARM REMOVED DEBRIS FROM FLOOR OF MAIN ENTRY DOOR FOR GIRT BAR OF SLIDE. OPS CHECKS GOOD PER 52-73-13-0501. THIS CLEARS MEL 52-11-01-02-03. DMP REVERSED. OKAY FOR SERVICE.
